RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2011, Volume 45, Issue 3, Pages 16–33 (Mi faa3047)  

This article is cited in 6 scientific papers (total in 7 papers)

The Pascal automorphism has a continuous spectrum

A. M. Vershik

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Abstract: In this paper we describe the Pascal automorphism and present a sketch of the proof that its spectrum is continuous on the orthogonal complement of the constants.

Keywords: Pascal automotphism, continuous spectrum, entropy.

DOI: https://doi.org/10.4213/faa3047

Full text: PDF file (261 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2011, 45:3, 173–186

Bibliographic databases:

UDC: 519.17+519.21
Received: 23.02.2011

Citation: A. M. Vershik, “The Pascal automorphism has a continuous spectrum”, Funktsional. Anal. i Prilozhen., 45:3 (2011), 16–33; Funct. Anal. Appl., 45:3 (2011), 173–186

Citation in format AMSBIB
\Bibitem{Ver11}
\by A.~M.~Vershik
\paper The Pascal automorphism has a~continuous spectrum
\jour Funktsional. Anal. i Prilozhen.
\yr 2011
\vol 45
\issue 3
\pages 16--33
\mathnet{http://mi.mathnet.ru/faa3047}
\crossref{https://doi.org/10.4213/faa3047}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2883236}
\zmath{https://zbmath.org/?q=an:1271.37007}
\elib{http://elibrary.ru/item.asp?id=20730624}
\transl
\jour Funct. Anal. Appl.
\yr 2011
\vol 45
\issue 3
\pages 173--186
\crossref{https://doi.org/10.1007/s10688-011-0021-x}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000298226200002}
\elib{http://elibrary.ru/item.asp?id=18008211}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-80053553884}


Linking options:
  • http://mi.mathnet.ru/eng/faa3047
  • https://doi.org/10.4213/faa3047
  • http://mi.mathnet.ru/eng/faa/v45/i3/p16

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. Oliynyk, “The diagonal limits of Hamming spaces”, Algebra Discrete Math., 15:2 (2013), 229–236  mathnet  mathscinet
    2. V. M. Buchstaber, M. I. Gordin, I. A. Ibragimov, V. A. Kaimanovich, A. A. Kirillov, A. A. Lodkin, S. P. Novikov, A. Yu. Okounkov, G. I. Olshanski, F. V. Petrov, Ya. G. Sinai, L. D. Faddeev, S. V. Fomin, N. V. Tsilevich, Yu. V. Yakubovich, “Anatolii Moiseevich Vershik (on his 80th birthday)”, Russian Math. Surveys, 69:1 (2014), 165–179  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. A. R. Minabutdinov, “Random deviations of ergodic sums for the Pascal adic transformation in the case of the Lebesgue measure”, J. Math. Sci. (N. Y.), 209:6 (2015), 953–978  mathnet  crossref
    4. A. A. Lodkin, A. R. Minabutdinov, “Limiting curves for the Pascal adic transformation”, J. Math. Sci. (N. Y.), 216:1 (2016), 94–119  mathnet  crossref  mathscinet
    5. A. R. Minabutdinov, “Limiting curves for polynomial adic systems”, J. Math. Sci. (N. Y.), 224:2 (2017), 286–303  mathnet  crossref  mathscinet
    6. Vershik A.M., “Asymptotic theory of path spaces of graded graphs and its applications”, Jap. J. Math., 11:2 (2016), 151–218  crossref  mathscinet  zmath  isi  scopus
    7. A. M. Vershik, “The theory of filtrations of subalgebras, standardness, and independence”, Russian Math. Surveys, 72:2 (2017), 257–333  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:352
    Full text:122
    References:63
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019